JanO Member Posts: 34
edited 3. Dec 2012, 11:35 in Chat to our Helpline Team archive
Gp is almost sure I have OA in my hip, I'm having an X-ray on Monday, the meds she has prescribed are naproxen 500mg twice daily and codeine twice daily, I take the morning tablets and feel ok but around 7 each night I'm feeling sick, dizzy and light headed, this is before I take the evening tablets, any thoughts ?
helpline_team Posts: 2,933Dear JanO,
Thank you for your enquiry to Helplines. If you'd like to talk about how you are feeling for some informal support you are very welcome to ring us. Because you've mentioned symptoms and we are not medically qualified it may be important that you do seek medical advice.
We'd not be able to say whether what you are experiencing is because of the severity of your pain, something to do with your medication or whatever. You might be able to get some support from your pharmacist that might help rule out some questions.
I wonder whether you'd like us to send you some of our information on self managing arthritis?
You can see our booklets here http://www.arthritiscare.org.uk/PublicationsandResources/Listedbytype/Booklets
If you'd like us to post you some information, please private mesage us your name and address and say what kind of information you'd like.
I hope we can help further
JanO Member Posts: 34Thanks Guy, I will look at the leaflets, I'm feeling a bi better today, so staying positive x0
- 8.2K All Categories
- 1.2K Welcome
- 3.7K Say Hello
- 16 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 24 Feedback and ideas
- 39.6K Our Community
- 3.2K Living with arthritis
- 598 Chat to our Helpline Team
- 193 Work and financial support
- 367 Young people's community
- 5 Parents of Children with Arthritis
- 29 My Triumphs
- 116 Let's Move
- 11 Sports and Hobbies
- 3 Food and Diet
- 253 Coronavirus (COVID-19)
- 299 Chat and News
- 27 Val's Cafe
- 239 Chit chat
- 9 News
- 4 Tails From The Cafe